# SDR USAAD00089

- Difficulty date: June 1, 2000
- Submitted: July 18, 2000
- Operation: Air carrier
- Aircraft: N801US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48037
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: MPEV30321E
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 23,459 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H, A

## Discrepancy

PIT-ORD - FLT 909 - AFTER SELECTING HYDRAULIC PUMPS ON HIGH, RIGHT PRESSURE GAUGE STARTED TO OSCILLATE AND THEN WETN TO ZERO.  QRH PROCEDURES WERE IMPLEMENTED AND FLIGTH LANDED WITHOUT INCIDENT.  AIRCRAFT WAS TOWED TO THE GATE.  MAINTENANCE REPLACED THE ELECTRICA DRIVEN AUXILIARY HYDRAULIC PUMP IN THE RIGHT WHEEL WELL.  LEAK AND OPERATIONAL CHECKS GOOD.  (M)
